runny nose

Contributor

runny nose

I've finished chemotherapy, now I'm only on Herceptin, intravenously. Can anyone tell me if a runny nose is a side effect to this drug & how can you treat it.

Reply
0 Kudos
1 REPLY 1
Highlighted
Frequent Contributor

Re: runny nose

Hi Debrru,

 

If you are really worried about it, or any other medical condition, speak with your oncologist or GP. It really isn't worth the anxiety to "sit on it" for more than a day or so.

 

Now a quick search on the 'net for side effects of Herceptin indicates that it is more likely to give you a stuffy nose than a runny nose. But as all my doctors keep telling me, "everyone reacts differently".

 

As far as treatment, I would go for a box of tissues and, only because I'm not on any medication at the moment, a few doses of OP rum (or equivalent) - gargled - at least 4 times a day.

 

Speak with your doctor!!!

 

Best wishes,

Rick

Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.